# SDR PRIA20140409001

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N138BG
- Make and model: Cessna 680CE
- Aircraft serial: 6800135
- Aircraft time: 2,709 hours, 1,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT WHEN GEAR HANDLE SELECTED UP.  EMER & ABNORMAL PROCEDURES CHECKLIST FOLLOWED & GEAR WAS SELECTED DOWN.  MLG EXTENDED & GREEN BUT NLG RETRACTED & HAD RED UNLOCKED LIGHT.  TOWER VERIFIED MAINS DOWN & NOSE GEAR UP.  EMER LG WILL NOT EXTEND PROCEDURE DID NOT BRING THE NLG DOWN, EMER DECLARED & ACFT ROUTED TO MKE.  ACFT MADE A NLG UP LANDING WITH NO INJURIES.  NLG SPADE DOOR & LT GEAR DOOR REMOVED & VISUAL CONFIRMATION WAS MADE THAT NLG UPLOCK WAS RELEASED.  HYD LINES WERE CRACKED ON THE NLG & GEAR EXTENDED & VERIFIED AS LOCKED.  INITIAL INVESTIGATION REVELS FLEXIBLE HYD LINES WERE POSSIBLY SWAPPED DURING RECENT IMPLEMENTATION OF SB680-32-06 NLG ISOLATOR PIN REPLACEMENT.
